# SDR AALA202111105201

- Difficulty date: November 6, 2021
- Submitted: November 11, 2021
- Operation: Air carrier
- Aircraft: N329SL
- Make and model: Boeing 737*
- Aircraft serial: 44479
- Aircraft time: 1,877 hours, 797 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT FLOOR ILLUMINATION SEAT COVER BROKEN AT SEAT 28C. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
